# SDR CALA2025043004342

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 13,791 hours, 4,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 21A DOOR PANEL FALLING OUT.   REPLACED CAP ON ARM REST. OK TO CONTINUE.
